# SDR USAA2011071100034

- Difficulty date: July 9, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 6,041 hours, 2,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0327
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 6,041 hours, 2,314 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE 4L SLIDE "CHECK PRESSURE" LIGHT ON AS IT WAS ARMED.  MAINTENANCE SERVICED DOOR ASSIST WITH NITROGEN.
